Translator Disclaimer
February 2004 On multidimensional Ornstein-Uhlenbeck processes driven by a general Lévy process
Hiroki Masuda
Author Affiliations +
Bernoulli 10(1): 97-120 (February 2004). DOI: 10.3150/bj/1077544605

Abstract

We prove the following probabilistic properties of a multidimensional Ornstein-Uhlenbeck process driven by a general Lévy process, under mild regularity conditions: the strong Feller property; the existence of a smooth transition density; and the exponential β-mixing property. As a class of possible invariant distributions of an Ornstein-Uhlenbeck process, we also discuss centred and non-skewed multidimensional generalized hyperbolic distributions.

Citation

Download Citation

Hiroki Masuda. "On multidimensional Ornstein-Uhlenbeck processes driven by a general Lévy process." Bernoulli 10 (1) 97 - 120, February 2004. https://doi.org/10.3150/bj/1077544605

Information

Published: February 2004
First available in Project Euclid: 23 February 2004

zbMATH: 1048.60060
MathSciNet: MR2044595
Digital Object Identifier: 10.3150/bj/1077544605

Rights: Copyright © 2004 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.10 • No. 1 • February 2004
Back to Top